# SDR DALA2017120808481

- Difficulty date: December 6, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 68,757 hours, 13,864 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Vane
- Condition: Malfunctioned
- Location: Aoa
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 1804 - ATB JUST PRIOR TO COASTING OUT RECVD ALT DISAGREE EICAS  F/O ALT + 250 ALSO NOTED UNUSUAL FLUCTUATIONS OF CAPT ALT PLUS/MINUS 80 FLUX INCREASED IN LIGHTEST TURBULENCE . CORRECTIVE ACTION:  T/S PER B767-400 FIM 34-26-00-810-802. R/R ADM FOR LT SYST STATIC  M11262  PER B767 MM 34-26. R/R LEFT ADIRU PER MM 34-26. VERIFIED ALT FLUC ON PUMP UP. VERIFIED P/S  NOT AT FAULT NO LEAKAGE T/S PER B767 WDM 34-21. MEGGED ALL WIRES AT M11262. NO SHORTS TO ANY WIRE OR SHIELD AT 500V  REPLACED LEFT AOA VANE PER MM34-26 ALL FLUCTUATIONS NOW ELIMINATED AIR DATA SYST NOW NORMAL. (9843820).
